# SDR AWXA0000535

- Difficulty date: August 16, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 33,969 hours, 15,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, RIGHT O/B SEAT TRACK CORRODED AT FRAME 20.  REMOVED AND REPLACED SEAT TRACK IAW A320 SRM 53-11-15 FIG 203.
